# SDR UALA2013012500465

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,476 hours, 27,147 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Shaft
- Condition: Out Of Adjust
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDOW DOES NOT CLOSE.  ACCOMPLISHED ADJUSTMENT TEST OF LOWER ROLLER SHAFT IAW AMM, OPS CHECKED NORMAL.
